# SDR SWAA2023030999571

- Difficulty date: February 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R-2 DOOR LOWER SILL SCUFF PLATES SUPPORT INNER CHORD FROM STA 947.75 TO STA 992.8 MKD DOTS<[01] EVALUATED AREA. EXFOLIATED CORROSION PASS THROUGH AT R-2 DOOR LOWER SILL INNER CHORD FOUND OUT OF LIMITS AS PER REFERENCE SRM 53-70-15-1A-1.;[02] REMOVED DAMAGED R2 INNER CHORD AS PER REFERENCE SRM 51-40-02-0G-0;[03] STARTED LOCATE AND DRILL OF NEW R2 INNER CHORD AS PER REFERENCE SRM 51-40-05-0G-0.;[04] LOCATED AND DRILLED NEW R2 INNER CHORD AS PER REFERENCE SRM 51-40-05-0G-0.;[05] VERIFIED STEPS 1; 2; 3 AND 4. OK TO TREAT AND PRIME FASTENER HOLES.;[06] TREATED AND PRIMED FASTENER HOLES AS PER REFERENCE AMM 51-21-41-370-803 AND 51-21-72-370-804;[07] VERIFIED STEP 6. OK TO INSTALL NEW R2 INNER CHORD.;[08] STARTED R2 DOOR LOWER SILL INNER CHORD INSTALLATION AS PER SRM 51-40-02-0G-0 AND DWG 147A8501;[09] CONTINUED R2 DOOR LOWER SILL INNER CHORD INSTALLATION AS PER SRM 51-40-02-0G-0 AND DWG 147A8501;[10] LATE ENTRY: MIXED SEALANT BMS 5-95 AT 20:45 02/10/2023; SQUEEZE OUT AND FASTENERS INSTALLATION VERIFICATION DUE BY 3:45 02/14/2023 PER SOPM 20-50-19.;[11] ACCOMPLISHED INSTALLATION OF R2 DOOR LOWER SILL INNER CHORD AS PER SRM 51-40-02-0G-0 AND DWG 147A8501;[12] VERIFIED STEPS 8;9;10;AND 11 AS FINAL.
